To home page

BIBLIOGRAPHY


International journal Abstracts in the Mathematical reviews

...

International journals

 

[NS17]

Néraud J and C. Selmi, Invariance: a theoretical approach for coding sets of words modulo literal (anti)morphisms, in Combinatorics on Words (2017),  S. .Brlek, F. Dolce, C. Reutenauer and E. Vandomme (Eds.)

lncs 10432,  214-227.

[N16]

Néraud J., Ten Conferences WORDS and their Contribution to the Field of Combinatorics on Words, (February 2016), EATCS Bulletin 118 , 145-155. Full Text .

[N15]

Néraud J., On the Contribution of WORDS to the Field of Combinatorics on Words, in Combinatorics on Words (2015), F. Manea , D. Nowotka  (Eds.),  lncs, 9304, 27-34.

[GMNS15]

Giambruno L, Mantacci S., Néraud J. and C. Selmi, A generalization of Girod's bidirectional decoding method to codes with a finite deciphering delay, Int. J. of Found. of Comp. Sci. (IJFCS), 26, 6 (2015) 733-749, doi/10.1142/S0129054115500410 .

[GMNS12]

Giambruno L, Mantacci S., Néraud J. and C. Selmi, A generalization of Girod's bidirectional decoding method to codes with a finite deciphering delay, in Developments in Language Theory (2012), Hsu-Chun Ye, O.  Ibarra (Eds.), lncs, 7410, 471-476.

[N08]

Néraud J., Completing circular codes in regular submonoids, Theoret. Comp. Sci., 391 (2008) 90-98.

[N06.1]

Néraud J., Completing prefix codes in submonoids, Theoret. Comp. Sci., 356 (2006) 245-254.

[N06]

Néraud J., Completing a code in a submonoid with finite rank, Fundam. Informaticae, 74 (2006), 549-562.

[N04]

Néraud J., Completing a code in a regular submonoid of the free monoid, in Acts of MCU'2004, M. Margenstern ed., LNCS , 3354 (05) 281-291.

[NS04]

Néraud J. and Selmi C., A Characterization of Complete Finite Prefix Codes in a submonoid of , J. Automata, Languages and Combinatorics, 9 (2004) 103-110.

[NS03]

Néraud J. and Selmi C., Free Monoid Theory: Maximality and Completeness in Arbitrary Submonoids, Internat. Journ. of Algebra and Comput., 13 (2003) 507-516.

[NS02]

Néraud J. and Selmi C., Locally complete sets and finite decomposable codes, Theoret. Comput. Sci., 273 (2002) 185-196.

[NS01]

Néraud J. and Selmi C., On codes with a finite deciphering delay: Constructing uncompletable words, Theoret. Comput. Sci., 255 (2001) 151-162.

[N97]

Néraud J., Detecting morphic images of a word: improving the general algorithm, Theoret. Informatics Appl., 31 (1997) 1-14.

[N95.1]

Néraud J., Detecting morphic images of a word: on the rank of a pattern, Acta Info., 32 (1995) 477-489.

[N95]

Néraud J., Algorithms for detecting morphic images of a word, Info. And Comput., 120 (1995) 126-148.

[N94]

Néraud J., Equations in words: an algorithmic contribution, Bull. of Belg. Math. Soc., 1 (1994) 253-283.

[N93]

Néraud J., Deciding whether a finite set of words has rank at most 2, Theoret. Comput. Sci., 112 (1993) 311-337.

[N93.1]

Néraud J., New algorithms for detecting morphic images of a word, in acts of MFCS'93, lncs, 711 (1993) 588-597.

[NC92]

Néraud J. and Crochemore M., A string-matching interpretation of the equation x m yn = zp , Theoret. Comput. Sci., 92 (1992) 145-164.

[N92]

Néraud J., On the rank of the subsets of a free monoid, Theoret. Comput. Sci., 99 (1992) 231-241.

[N91]

Néraud J., On the Subsets of Rank Two in a Free Monoid: A Fast Decision Algorithm (Extended Abstract) in acts of FCT'91,lncs, 529 (1993) 360-369.

[N90.1]

Néraud J., On the deficit of a finite set of words, Semigroup Forum, 41 (1990) 117-131.

[N90]

Néraud J., Elementariness of a finite set of words is co-NP-complete, Theoret. Informatics Appl., 24 (1990) 459-470.

[CN90]

Crochemore M. and J. Néraud J., Unitary Monoid with Two Generators: An Algorithmic Point of View, in acts of CAAP'90, lncs ,431 (1990) 459-470.

In open access on the web

[N94.1]

Néraud J., Ten Conferences WORDS: Open Problems and Conjectures, aval. for download at my own page in Researchgate.

Dissertations

[N94.1]

Néraud J., "Pour une description structurelle des sous-ensembles du monoïde libre: propriétés combinatoires et résultats de complexité",

Habilitation à diriger les recherches (HDR), 1994.

[N89]

Néraud J., "Quelques problèmes de factorisation dans les sous-ensembles du monoïde libre",

Doctorat de l'Université de Rouen, France (Phd), 1989.

haut de page

Special issues in international journals

[N03]

Néraud J., Guest Editor, "WORDS", Theoret. Comput. Sci., 307 (2003), Special Issue.

[N02]

Néraud J., Guest Editor, "WORDS", Theoret. Comput. Sci., 273 (2002), Special Issue.

[N99]

Néraud J., Guest Editor, "WORDS", Theoret. Comput. Sci., 218 (1999), Special Issue.

haut de page

...

Abstracts in the Mathematical reviews

(The reviews are available in http://www.ams.org/mathscinet/ )

 

[17.3]

Néraud J., Review MR3624768: Xiaotao, Chen Jin, Wen Zhixiong, Wu Wen, On the abelian complexity of the Rudin-Shapiro sequence, J. Math. Anal. Appl. 451 (2017) 822-838.

[17.2]

Néraud J., Review MR3580532: Giovanna Guaiana, Local testability from words to traces, a suitable definition, Theoret. Comput. Sci. 658 (2017) 175-189.

[17.1]

Néraud J., Review MR3561704: Rogério Reis and Emanuelle Rodaro, Ideal regular languages and strongly connected synchronizing automata, Theoret. Comput. Sci. 653 (2016) 97-107.

[16.5]

Néraud J., Review MR338925: Gábor Horváth, Chrystopher L. Nehaviv, Length of polynomials over finite group, J. of Comput. and Syst. Sci. 81 (2015) 1634-1622.

[16.4]

Néraud J., Review MR3002050: Mari Huova, Juhani Karhumäki, Equations in the partial semigroup of words with overlapping products, In: Languages alive, Lecture Notes in Comput. Sci., Springer, Heildelberg 7300 (2012) 99-110.

[16.3]

Néraud J., Review MR3473473: Graeme Gange, Jorge A. Navas, Peter Schachte, Harald Sondergaard and Peter J. Stuckey, A complete refinement procedure for regular separability of context-free languages, Theoret. Comp. Sci. 625 (2016) 1-24.

[16.2]

Néraud J., Review MR3436920: Oscar H. Ibarra, Bala Ravikumar, On bounded languages and reversal-bounded automata, Information and Computation 246 (2016) 30-42.

[16.1]

Néraud J., Review MR3419095: Ville Salo, Groups and Monoids of Celular Automata, In: Cellular Automata and discrete complex systems Lecture Notes in Comput. Sci., Springer, Heidelberg, 9099 (2015) 17-45.

[15.4]

Néraud J., Review MR337506: Gabriela Ash Rino Nesin and Richard M. Thomas, Groups Whose Word Problem is a Petri Net Language, In: Descriptional complexity of formal language Lecture Notes in Comput. Sci., Springer, 9118 (2015) 243-255.

[15.3]

Néraud J., Review MR3371647: Francine Blanchet-Sadri and Andrew Lohr, Computing minimum length representations of sets of words of uniform length, Theoret. Comp. Sci. 596 (2015) 41-54.

[15.2]

Néraud J., Review MR3325874: J. C. Birget, Semigroups and one-way functions, Internat. J. Algebra Comput. 25 (2015), no 1-2, 3-36.

[15.1]

Néraud J., Review MR3313508: Valérie Berthé, Clelia De Felice, Francesco Dolce, Julien Leroy, Dominique Perrin, Christophe Reutenauer and Giuseppina Rindone, Bifix codes and interval exchanges, J. Pure and Appl. Algebra 219 (2015) 2781-2798.

[14.2]

Néraud J., Review MR3254716: A. B. Gorbatkov, Interassociates of a free semigroup with two generators, Mat. Stud. 41 (2014) 139-145.

[14.1]

Néraud J., Review MR3254716: Alan J. Cain and Victor Matcev, Markov semigroups, monoids and groups, Int. J. of Alg. and Comp. 24 (2014), no 4, 609-653.

[13.2]

Néraud J., Review MR3078062: Dominique Perrin, Completely reducible sets, Int. J. of Alg. and Comp. 23 (2013), no 4, 915-941.

[13.1]

Néraud J., Review MR3053778: Singh Shubh Narayan, Krishna K.V. (Kanduru Vendakata), A sufficient condition for the Hanna Neumann property of submonoids of a free monoid, Semigroup Forum 86 (2013), no 3, 537-554.

[12.4]

Néraud J., Review MR3001593: Liu Yun, Completely simples codes, Semigroup Forum 85 (2012), no 3, 417-438.

[12.3]

Néraud J., Review MR2970068: Igor Dolinka, A note on maximal subgroups of free idempotent generated semigroups over bands (English summary), Period. Math. Hungar. 65 (2012)97-105.

[12.2]

Néraud J., Review MR2931391: R. Gray and N. Ruskuc, On maximal subgroups of free idempotent generated semigroups (English summary), Israeel J. Math. 189 (2012) 147-176.

[12.2]

Néraud J., Review MR2923456: Jean Berstel, Clelia De Felice Clelia, Dominique Perrin , Christophe Reutenauer and Giuseppina Rindonne, Recents results on syntactic groups of prefx codes (English summary), European Journal of combinatorics 33 (2012), no 7, 1386-1401.

[12.1]

Néraud J., Review MR2914183: Arto Salomaa, Subword occurrences, weighted automata and iterated morphisms, especially the Fibonacci morphism, Theoret. Comp. Sci. 432 (2012) 85-93.

[11.4]

Néraud J., Review MR2883054: Adam Woryna, The concept of duality for automata over a changing alphabet and generation of a free group by such automata Theoret. Comp. Sci 412 (2011), no 45, 6420-6431.

[11.4]

Néraud J., Review MR2883054: Adam Woryna, The concept of duality for automata over a changing alphabet and generation of a free group by such automata Theoret. Comp. Sci 412 (2011), no 45, 6420-6431.

[11.3]

Néraud J., Review MR2858906: Mikolaj Bojanczy, Bartek Klin and Slawomir Lasota, Automata with group actions, In acts of LICS 2011, IEEE Computer Soc., Los Alamitos, CA. (2011) 355-364.

[11.3]

Néraud J., Review MR2857695: Gwenaël Richome and Patrice Séebold, On factorially balanced sets of words, Theoret. Comput. Sci. 412, no 39, (2011) 5492-5497.

[11.2]

Néraud J., Review MR2795437: Robert Dabrowski and Wojcieh Plandowski, On Word Equations in One Variable, Algorithmica 60 (2011) 819-828.

[11.1]

Néraud J., Review MR2799274: Emilie Charlier, Marion Legonidec, Michel Rigo, Representing real numbers in a generalized numeration system, J. of Comp. and Syst. Sci. 77 (2011) 743-759.

[10.1]

Néraud J., Review MR2667472: Oscar Ibarra, On the universe, disjointness, and containment problems for simple machines, Info. Comp. 208 (2009) 1273-1282.

[09.5]

Néraud J., Review MR2584162: Pavel Martyugin, Complexity problems concerning reset words for some partial cases of automata, Acta Cybernet. 19 (2009), no 2, 517-536.

[09.4]

Néraud J., Review MR2566945: Terry Anderson, John Loftus, Narad Rampersad, Nicolas Santean and Jeffery Shallit, Detecting patterns and borders in regular languages, Info. and Comput. 207 (2009) 2401-2409.

[09.3]

Néraud J., Review MR2536190: Fountain John, Gomes Gracinda, and Victoria Gould, the ample monoid, Theoret. Comp. Sci. 410 (2009) 1096-1118.

[09.2]

Néraud J., Review MR2522444: Krieger Dalia, Miller Averey, Rampersad Narad, Ravikumar Bala, and Je rey Shallit, Decimation of languages and state complexity, Theoret. Comp. Sci. 410 (2009) 2401-2409.

[09.1]

Néraud J., Review MR2508116: Gruber Hermann, Holzer Markus and Martin Kutrib, More on the size of Higman-Haines sets: effective constructions, Funda. Informaticae 91 (2009) 105-121.

[08.3]

Néraud J., Review MR2463011: Salomaa Arto, Subword histories and associated matrices, Theoret. Comp. Sci. 407 (2008), no 1-3, 250-257.

[08.2]

Néraud J., MR2434033: Holub Stepan: Parikh test sets for commutative languages, RAIRO, Theoret. Inf. Appl. 42 (2008) 525-537.

[08.1]

Néraud J., Review MR2384872: Chen Kuo-Hsiang, Li Zheng-Zhu and Yen-Shung Tsai, Overlapping words, codes, disjunctivity and density of languages, International J. of Comp. Math. 85 (2008) 169-189.

[07.5]

Néraud J., Review MR2364778: Attila Egry-Nagy and Crystopher Nehaniv: Finite residue Class rings of integers modulo N from the viewpoint of global semigroup theory, Semigroups and Formal Languages, Proceedings of the International Conference in Honour of the 65th birthday of Donald B. McAlister, J. M. André, V. H. Fernandes, M. J. J. Branco, J. Fountain, G. M. S. Gomes, J. C. Meakin, editors, published in World Scientic Press, (2007) 66-83.

[07.4]

Néraud J., Review MR2356251: Francine Blanchet-Sadri and Nathan D. Wetzler, Partial words and the critical factorization theorem revisited, Theoret. Comp. Sci 385 (2007) 179-192.

[07.3]

Néraud J., Review MR2330996: Pierre Arnoux, Valérie Berthé, Thomas fernique and Damien Jamet, Functional stepped surfaces, flips, and generalzed substitutions, Theoret. Comp. Sci 380 (2007) 251-265.

[07.2]

Néraud J., Review MR2282862: Valérie Berthé and Michel Rigo, Odometers in regular languages, Theoret. Comp. Sci 40 (2007) 1-31.

[07.1]

Néraud J., Review MR2306518: S. Brelk, G. Melançon and G. paquin,, Properties of the extremal infinite smooth words, Disc. Math. and Theoret. Comp. Sci 9:2 (2007) 33-50.

[06.4]

Néraud J., Review MR2259637: Aldo De Luca and Alessandro De Luca, Pseudopalindrome closure operators in free monoids, Theoret. Comp. Sci. 362 (2006) 282-300.

[06.3]

Néraud J., Review MR2259631: Arto Salomaa, Independence of certain quantities indicating subword occurrences, substitutions, Theoret. Comp. Sci. 362 (2006) 222-231.

[06.2]

Néraud J., Review MR 2251099: Teturo Kamae, Hui Rao, Bo Tan and Yu-Mei Xue, Language structure of pattern Sturmian words, Discrete. Math. 306 (2006) 1651-1668.

[06.1]

Néraud J., Review MR2265170: Edward Ochmanski and Krystyna Stawikowska, Star-free and trace languages, Funda. Info. 72 (2006) 323-331.

haut de page


 

 

mailto:jean.neraud@univ-rouen.fr mailto:jean.neraud@wanadoo.fr mailto:neraud.jean@free.fr | Le 08/10/2015